MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS C 111 ANALYZER WITH ISE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 04777433001
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medwatch fields d1, d2a, d2b, d4, g1 and g4 were updated.The investigation is ongoing.
 
Additional Manufacturer Narrative
The cobas c 111 analyzer (with ise) serial number was(b)(6).The qc was low but still within the range.The customer stopped running the sodium test.The investigation is ongoing.
 
Event or Problem Description
We received an allegation of questionable ion-selective electrode (ise) sodium electrode results for 1 patient sample tested on a cobas c 111 analyzer with ise.Initial result: 129 mmol/l.The customer noticed that the initial result was lower than expected and sent the sample to a reference laboratory, where it was repeated on a cobas 8000 cobas ise module.No questionable result was reported outside the laboratory.1st repeat result: 130 mmol/l.2nd repeat result: 137 mmol/l.The repeat result of 130 mmol/l was deemed to be correct.
 
Additional Manufacturer Narrative
A field service engineer (fse) found that the ion-selective electrode (ise) electrode required replacement.He replaced the sodium electrode and the ise reference electrode.Ise calibration, instrument check, ise performance check, and qc were performed, and they were all within specifications.The instrument was performing within specifications.The service action of replacing the ise reference electrode resolved the issue.The root cause was due to an issue with the ise reference electrode.

Brand Name
COBAS C 111 ANALYZER WITH ISE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE INSTRUMENT CENTER AG TEGIMENTA
forrenstrasse
rotkreuz 6343
SZ   6343
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24040056
Report Number1823260-2026-00151
Device Sequence Number9075032
Product Code JJE
UDI-Device Identifier04015630924769
UDI-Public04015630924769
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K071211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2026
Device Catalogue Number04777433001
Device Lot Number31253747
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by Manufacturer01/18/2026
03/04/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/09/2026
03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALBUTEROL INHALER (EVERY 4 HOURS AS NEEDED); ZYLOPRIN (ALLOPURINOL) 300 MG DAILY
Patient Age45 YR
Patient SexFemale